# SDR DXTA2025092505051

- Difficulty date: September 22, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0425
- Aircraft time: 556 hours, 380 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START AND DURING TAXI OUT, HAD A AMBER CABIN DOOR OPEN LIGHT ILLUMINATE. RAN APPROPRIATE CHECKLIST. WITH NO JOY ON THE CHECKLIST WHILE PERFORMING STEP 4 DOOR LIFT-CANCEL BUTTON PRESS ON HOLD. WE WERE UNABLE TO GET THE OVERRIDE LIGHT TO FLASH. LEADING US TO BELIEVE THAT WE COULD NOT RESET THE DOOR.
